Vol. 10, No. 4, 1960

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 311: 1
Vol. 310: 1  2
Vol. 309: 1  2
Vol. 308: 1  2
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
A class of linear differential-difference equations

Morton Lincoln Slater and Herbert S. Wilf

Vol. 10 (1960), No. 4, 1419–1427
Mathematical Subject Classification
Primary: 34.75
Milestones
Received: 4 February 1960
Published: 1 December 1960
Authors
Morton Lincoln Slater
Herbert S. Wilf
University of Pennsylvania
PA
United States